On the Bounds of a One-Parametric Family of Matrices.
Journal für die reine und angewandte Mathematik, Tome 200 (1958), pp. 190-199
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
linear algebra, polynomials, forms
@article{JRAM_1958__200_150380,
author = {A.M. Ostrowsk},
title = {On the {Bounds} of a {One-Parametric} {Family} of {Matrices.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {190--199},
year = {1958},
volume = {200},
url = {http://geodesic.mathdoc.fr/item/JRAM_1958__200_150380/}
}
A.M. Ostrowsk. On the Bounds of a One-Parametric Family of Matrices.. Journal für die reine und angewandte Mathematik, Tome 200 (1958), pp. 190-199. http://geodesic.mathdoc.fr/item/JRAM_1958__200_150380/